Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On totally real bisectional curvature


Author: Chorng Shi Houh
Journal: Proc. Amer. Math. Soc. 56 (1976), 261-263
DOI: https://doi.org/10.1090/S0002-9939-1976-0400128-2
MathSciNet review: 0400128
Full-text PDF

Abstract | References | Additional Information

Abstract: A Kaehler manifold of dimension $ \geqslant 3$ is a complex space form if and only if it has constant totally real bisectional curvature.


References [Enhancements On Off] (What's this?)

  • [1] B-Y. Chen and K. Ogiue, Some characterizations of complex space forms, Duke Math. J. 40 (1973), 797-799. MR 48 #9623. MR 0331289 (48:9623)
  • [2] S. I. Goldberg and S. Kobayashi, Holomorphic bisectional curvature, J. Differential Geometry 1 (1967), 225-233. MR 37 #3485. MR 0227901 (37:3485)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0400128-2
Keywords: Totally real sectional curvature, totally real bisectional curvature, complex space form
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society